# SDR VTZA96041

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG1066
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LYH/IAD - FLT 6186 - DURING APPROACH AT 11:30 HOURS ON 12-14-95, DECLARED AN EMERGENCY DUE TO THE NOSE GEAR RED INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR WAS SELECTED DOWN.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED NOSE GEAR DOWN MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.
